# SDR SWAA2023020785669

- Difficulty date: December 27, 2022
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Support
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET SUPPORT LOCATED BS807 RBL21 AND WL156 AT AFT CARGO COMPARTMENT 2022-707407<[01] REPLACED BRACKET SUPPORT AND FASTENERS LOCATED BS807 RBL21 AND WL156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02; DWG 146A8120 SHEET 31 REV- AND DWG 146A0081 SHEET 25 REV A. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED BRACKET SUPPORT AND FASTENERS LOCATED BS807 RBL21 AND WL156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02; DWG 146A8120 SHEET 31 REV- AND DWG 146A0081 SHEET 25 REV A. SEE INDIVIDUAL SIGN OFFS BELOW. RII
